# SDR CA990707068

- Difficulty date: June 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 757-28A
- Engine: Rroyce RB211535E4
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6067723
- Condition: Seized
- Location: Air Distribution
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) SMOKE WAS OBSERVED IN COCKPIT AND CABIN AND AT THE SAME TIME THE RT RECIRCULATION FAN LIGHT CAME ON.  FAN SEIZED, REPLACED.
